# SDR HEEA954895

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5005F
- Make and model: Bell 206L-1
- Aircraft serial: 45176
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206375007101
- Condition: Unreliable
- Location: Cockpit Tot
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNRELIABLE (C/W 206L-93-165)
